# SDR ZZDA2007271

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N311AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: 655228611
- Condition: Worn
- Location: Centering Unit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT ON THE FLIGHT CONTROL CHECKOUT AILERON CONTROL WHEEL IS BINDING AND WILL NOT RETURN TO NEUTRAL.  FOUND WORN BEARING IN ARM ASSY OF AILERON FEEL CENTERING UNIT.  REMOVED AND REPLACED ARM ASSY REF B 737 AMM 27-11, PERFORMED AILERON FEEL AND CTR UNIT ADJ/TEST, OK FOR SERVICE.
